Reply To: Allopurinol is giving me headaches and heartburn

Stopping Gout Together Forums Help My Gout! The Gout Forum Allopurinol is giving me headaches and heartburn Reply To: Allopurinol is giving me headaches and heartburn

#5958
Jean Clyne
Participant


Once I went off the allopurinol, the nearly constant 6 months of headaches including migraine auras stopped. The worsening heartburn also stopped within days although recovering from the allergic reaction from the generic tecta took several weeks to get rid of the hives, high histamine levels caused from that. 2 month in with no allopurinol, only mild foot and hand pain, cherry juice and celebrex are keeping things bearable. The side effects I experienced from the drugs were way worse than any gout attacks. The next step I guess is uloric however I am really reluctant to try it after the past experience with allopurinol and tecta. I have never had any allergies to anything before this experience, the extreme anxiety from the tecta was just terrible, never want to go through that again.When I Googled high histamine levels, every symptom was what I had from the allergic reaction. Gaviscon and zantac taken for months didn’t get rid of the acid reflux however the tecta did in 3 days. It took my system 3 plus weeks to get rid of the side effects however.